# SDR AALA960261

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1068
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN DOUBLER AND TRIPPLER AROUND AFT LAV SERVICE PAN STA 1068-1183, STR 21-23.  INSTALLED DOUBLER PER SRM 53-30-4, PAGE 40 AND SRM 53-30-3. TST:  43,002 HRS.  CYCLES, 21,381.  (X)
